# SDR SWAA2022022172417

- Difficulty date: January 26, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737*
- Aircraft serial: 30236
- Aircraft time: 60,283 hours, 37,501 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULB SEAL RETAINER SUPPORT IS CRACKED AT LEFT WING FIXED T/E PANEL JUST AFT OF THE PYLON. PN:115A2982-9. MARKED / [01] REMOVED AND REPLACED BULB SEAL RETAINER SUPPORT AT L/W FIXED T/E PANEL JUST AFT OF THE PYLON IAW SRM 51-40-02-0G-0; PARA. 4.;[02] INSPECTION COMPLETE
